# SDR PCAA0210127

- Difficulty date: October 26, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N831EX
- Make and model: Dhav DHC8102
- Aircraft serial: 160
- Aircraft time: 30,112 hours, 33,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT LEFT SIDE OF FUSELAGE AFT EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  EMERGENCY LIGHT POWER SUPPLY AND BATTERY WERE REPLACED.  OPERATIONAL CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
